# SDR SWAA2022010645664

- Difficulty date: November 18, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O LH FWD SEAT TRACK HAS CORROSION ON LOWER SURFACE. 8-133 ; / [01] RECEIVED NEW F/O LEFT FWD FROM STOCK. PART WILL BE INSTALLED ON ROUTINE CARD TTG8Q001RUZP.; [02] CORRECTING STATEMENT - RECEIVED NEW F/O LEFT FWD SEAT TRACK FROM STOCK. PART WILL BE INSTALLED ON ROUTINE CARD TTG8Q001RUZP.; [03] FINAL INSPECTION; SEAT TRACK RECEIVED.
